Academic Journals Database
Disseminating quality controlled scientific knowledge

Mixed problem with integral conditions for a certain class of hyperbolic equations

ADD TO MY LIST
 
Author(s): Said Mesloub | Abdelfatah Bouziani

Journal: Journal of Applied Mathematics
ISSN 1110-757X

Volume: 1;
Issue: 3;
Start page: 107;
Date: 2001;
Original page

ABSTRACT
We study a mixed problem with purely integral conditions for a class of two-dimensional second-order hyperbolic equations. We prove the existence, uniqueness, and the continuous dependence upon the data of a generalized solution. We use a functional analysis method based on a priori estimate and on the density of the range of the operator generated by the considered problem.
Affiliate Program      Why do you need a reservation system?